# SDR REXA2016032400438

- Difficulty date: March 24, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 26,228 hours, 23,450 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PATH EMER INOPERATIVE ROWS 1- 5.  RESEATED CONNECTOR UNDER FLOOR IN AVIONICS BAY.  EMER FLOOR PATH LIGHTING, OPERATIONS CHECKED GOOD IAW AMM 33-51-00.
